MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 425-2022X
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 06/2023).
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the shaft of the device allegedly broke during preparation.The procedure was completed using another device.There was no patient contact.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure below the knee via the btk artery, the shaft of the device allegedly broke during preparation.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for these reports.Investigation summary: the sample was returned for evaluation.The evaluation of the returned device confirmed a break in the hypotube shaft 119mm from the strain relief.The result of the investigation is confirmed for the reported shaft break issue.The definitive root cause for the reported shaft break issue could not be determined based upon the available information.Labeling review: instructions for use for sleek pta rapid exchange (rx) dilatation catheter product family was reviewed the following sections are applicable: precautions: carefully inspect the catheter prior to use to verify that the catheter has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.If resistance is felt upon removal, then the balloon, guidewire and the sheath/ guide catheter should be removed together as a unit, particularly if balloon rupture or leakage is known or suspected.This may be accomplished by firmly grasping the balloon catheter and sheath/guide catheter as a unit and withdrawing both together, using a gently twisting motion combined with traction.Before removing catheter from sheath/guide catheter it is very important that the balloon is completely deflated.Directions for use: inspection and preparation.Remove the balloon sleeve by first withdrawing the shipping mandrel slightly and then slowly removing the sleeve while holding the catheter as close to the balloon as possible.If any resistance is felt, or if any stretching of the catheter is observed while removing the balloon sleeve, the product should not be used.The catheter should then be inspected for bends, kinks or stretched portions.Do not use if product damage is evident.H10: b5, d4 (expiry date: 06/2023), g3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13704636
Report Number9616666-2022-00042
Device Sequence Number6286759
Product Code LIT
UDI-Device Identifier00801741132292
UDI-Public(01)00801741132292
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K072947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number425-2022X
Device Catalogue Number425-2022X
Device Lot NumberCMEU0690
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown